Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by Sean on November 30, 1999, at 17:22:19

In reply to AHHHHHHHHHHHHHHH!!!, posted by AMY II on November 27, 1999, at 22:55:06

> I* was outside talking to a friend of mine on Wednesday and for no reason I had this swoosh of panic over my body and I felt like I was going crazy. I ran inside the house and sat down on the toilet seat in the bathroom while on the phone with my friend. I felt really cold but I was sweating so bad. I felt like I couldn't breathe and craziness is the only way I can describe what I was feeling in my head. I went to the mirror and sure enough It looked like I was high on crack or something. My eyes were so black. I have been dealing with this as you know for going on 8 months now or nine months, since April. I have sick I mean sick nightmares. So vivid and weird out of nowhere things I have never seen before. If they could only figure this out. Zoloft has helped the anxiety component I am suffering from. I am obviously suffering from some different things as well I think. My friend just told me to keep remembering that it is just the after effects of taking that large quantity of ecstacy that time in April. She kept saying Amy, the drug is new and the docotrs dont know everything it does to a person in an overdose and that this is just going to take some time to heal. But it has been so long so now I am waiting for things to start to get a little better with the shooting pains in my head the cold ice running through every one of my veins, the horrible nightmares, The dialated eyes and weird feeling in my head, the chest pain, I want to be able to work out without blacking out. What is that anyway? I have gained 30 pounds since this. I was 135 in april and I am now 165. I have never been so heavy in my life. I use to model for christ sake. This is just destroying my life I feel. I need some kind of direction some kind of hope to look forward to. Somewhere to go. Sorry for babbling but this is the only place where I can be my weird ass self. Excuse the french. Anybody ever just wish that they had a velcro suit with a velcro wall and just step back and run as fast as you can and just jump right into the wall and stick there. :) And just keep doing it and just scream like a crazy person. I think that would be theraputic for the frustration we go through. Maybe the Pychiatrists should think about putting some of those in there office. Good Luck to everyone. Hope someobdy is listening.

Amy -

Sorry to hear about your panic/anxiety/xtc situtation.
If it is any consolation, I went through a period
where I had many of the same symptoms - without
having an ecstacy OD. I do remember having some
panic reactions to pot, however, and here's my
two cents worth:

(1) Ecstacy can cause damage to the fine serotonergic
neurons in the dorsal raphe. This is at fairly
high doses (subcutaneous) in primates. Ecstacy
does not seem to have a major effect on the
thicker short-strand structures and the effects
of the damage it does cause are unkown.

(2) Lower serotonin metabolites (about 35%) have
been measured in the CSF of moderate to heavy
ecstacy users. This is very likely due to
nerve damage. These subjects appear to have
a "mellowed" personality and some degree of
memory impairment, but on the whole, they are
in the range of normal individuals.

That's what I've read on the net. Now for the
personal stories. I know a girl who took over
20 hits in a 24-hour period. Yes, she had a great
time, but the next day she was a mess. She had
fainting spells and choppy vision which left her
basically blind. She made a full recovery after
a week and is now doing fine.

I have another friend who has taken ecstacy over
100 times and is sharp as tack, never gets depressed
afterwords, etc... I have done the drug several
times myself and had a good time the first few
times. Then I noticed depression about three days
later. After reading about the possible damage to
neurons, I said forget this stuff - my brain is
too delicate. All of this was ten years ago when
MDMA was fairly pure, considered safe, and people
like massage therapists were doing it.

My hunch is that the ecstacy triggered something
in your brain and although it may have caused some
neurological damage, I would be willing to bet it
is very minor. It is also possible to have the
exact symptoms you are having without ever doing
ecstacy. Finally, there is good evidence that the
brain repairs itself after such damage. It takes
time, but the current state of the art suggests
that the brain is much more dynamic than we have
given it credit.

So there is every reason to expect that you will
get 100% better. Are you in counseling? How is
life otherwise? I know you must feel totally
trapped by this condition, but what else is going
on? For me, it took about a year for the panic
to slowly go away. It seems quick in retrospect,
but endless at the time.

Question: are you sure that what you took was

I send you best wishes and hope for the future,





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sean thread:15854